Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had unprotected sex. Having rashes on penis head. No burning sensation or during urination. What can this be?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1971
Answered : 9119 Questions
Question
Hello i recently had unprotected sex with a girl im dating. After 2-3 days i started getting a rash on my penis head. %0A%0AThere is no irritation or burning during urination or any symptoms of any kind. It just physical appearance does not look right.%0A%0APleas provide me all possible diagnose%0A%0AThank you%0AAw%0A
Posted Fri, 30 Aug 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 7 hours later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have developed allergic reaction on your glans penis due to acidic vaginal fluid of your girl friend while having unprotected sex.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac and metronidazole twice daily for a week..

Get the prescription of medicines from your family Physician..

Ensure to clean your genitals with warm water twice daily.

Please ask your girlfriend to consult qualified gynaecologist for clinical examination and give her the same medication that you will be taking.and ask her to clean her genitals with antiseptic lotion like Savlon twice daily.

Avoid sexual activities till it heals up completely.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor